You need to tell us more - what's going on? What kind of input are you looking for?
I can tell you that if it is anything like Clorazepate it will be awful to withdraw from. I know I will have to taper. I quit Lortab cold turkey but this is way worse, plus what I understand there is a risk of seizure. Please write back and give us more info.
xanax is one of the most addictive drugs on the market,,if you were to stop taking them you are high risk for seizures,,you must be weaned off this drug under a doctors care. whats going on?? We are here for you. ~Bkitty
as a registered nurse extremely familiar with this medication you must NOT try to wean yourself. as mentioned above, the risk of seizures is quite high. find a physician if you do not have one. they will be understanding and will prescribe you the appropriate medication to help you taper without seizing. these are not mild seizures, they are very dangerous ones.
Xanax detox is hell. However if you are taking less than 4mg a day your risk of seizure is way way lower. I agree we need more info as to what you need.
HI welcome to the forum .....where all about home detoxes here but with xanex your going to need a doctor on board to help taper you off you taper off slowly this is beyond the scope of a home detox hook up with a good phyic doctor
and they will get you off DONT TRY THIS YOURSELF